# SDR UPS98226701

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Bs 1173-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CORROSION BETEEN STR 1173-1185 RT BETWEEN STRS 22 AND 25 IN BETWEEN THE BONDED INTERNAL DOUBLER.  DISBONDED INTERNAL DOUBLER AND SKIN REMOVED SKIN REPAIR CARRIED OUT IAW SRS EO 98-12-004.
